Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: New concept to include shear deformation in a curved beam element
Author: Sheikh, A.
Citation: Journal of Structural Engineering-ASCE, 2002; 128(3):406-410
Publisher: ASCE-Amer Soc Civil Engineers
Issue Date: 2002
ISSN: 0733-9445
Description: Copyright © 2002 American Society of Civil Engineers
RMID: 0020080926
DOI: 10.1061/(ASCE)0733-9445(2002)128:3(406)
Published version:
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.